# SDR DALA2015072004568

- Difficulty date: July 19, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 39,288 hours, 26,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP MEMBRANE FOUND CRACKED AT BS 674.  REPAIRED IAW ER/A 533035-14MA.
